Osteoporosis Meds Linked to Heart Problem

Oct 27, 2008 Full story: CBC News 7

The popular bone-building medications known as bisphosphonates may have a rare, but serious, cardiac side effect.

Full Story
makov

Zurich, Switzerland

#1 Oct 28, 2008
here we go with the next trouble!

calcitonin seems definitly the only drug out there that is safe
gogobar

Bangkok, Thailand

#2 Oct 30, 2008
makov wrote:
here we go with the next trouble!
calcitonin seems definitly the only drug out there that is safe
What about strontium citrate ?
AmandaS

Los Angeles, CA

#4 Apr 30, 2012
It looks things are going worse for this kind of drug which should serve a reminder for everyone to be careful.
http://www.fosamaxfemurfracturelawsuit.com
Chester

UK

#5 Sep 13, 2012
Osteoporosis has afflicted mostly ageing men and women. To suffer from fractures from extremely weak bones, and a heart problem as a side effect of a drug that's indicated for another disease may be overwhelming. It helps to know where a patient may stand against these adverse effects. Current and comprehensive material at http://www.fosamax-lawsuit.net may be of great help.
Shiver Y

United States

#6 Oct 20, 2012
This finding is unfortunate for those taking osteoporosis meds. People should read more about the osteoporosis meds that they take here. http://www.fosamaxclassaction.us
Sandy

San Jose, CA

#7 Jan 31, 2013
No clear association between oral bisphosphonate use and atrial fibrillation has been confirmed. However, mostly of the women who took oral bisphosphonates suffered from heart disease. Visit http://www.fosamaxinjurylawsuitcenter.com/cla... for more related information.
Say No to GMOs

Bethlehem, PA

#8 Jan 31, 2013
While some prescription drugs can be necessary, the less you can get away with taking, the better off you will be. Most if not all of these drugs have side effects and some are so dangerous, they may not be worth the risk. I have arthritis and Rheumatoid arthritis but I refuse to take any drug for it because I don't need something else to go wrong. The result is that you end up being on other drugs to counteract the side effects of the other meds you're on. Not worth it, in my opinion.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Health Discussions

Title Updated Last By Comments
0569470225 hot massage in abu dhabi (Jan '14) 28 min love man 32
The cause of acute prostatitis and the cause of... 32 min lnxyw0414 1
Lower abdomen pain is a symptom of prostatitis 34 min lnxyw0414 1
VeteranPTSD Epidemic Calls For Action 2 hr barara 1
Pediatricians as Mental Health Doctors 2 hr HumanSpirit 1
Retreat is 14th largest mental health provider ... 3 hr April Showers 9
Can exercise improve back pain (Aug '13) 3 hr Sheri23 33
Esophagus Spasm - How my mom STOPS her Esophage... (May '12) 9 hr MUSCLEANDMONEY 125
•••

Health People Search

Addresses and phone numbers for FREE

•••